Ergodic convergence to a zero of the sum of monotone operators in Hilbert space. (English) Zbl 0428.47039


47J25 Iterative procedures involving nonlinear operators
47H06 Nonlinear accretive operators, dissipative operators, etc.
Full Text: DOI


[1] Baillon, J.B, Thèse, (1978), Paris
[2] {\scJ. B. Baillon and P. L. Lions}, Convergence de suites de contractions dans un espace de Hilbert, preprint.
[3] Brézis, H; Lions, P.L, Produits infinis de résolvantes, Israel J. math., 29, 329-345, (1978) · Zbl 0387.47038
[4] Browder, F.E, On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces, (), 419-425 · Zbl 0143.36902
[5] Browder, F.E, Existence and approximation of solutions of nonlinear variational inequalities, (), 1080-1086 · Zbl 0148.13502
[6] Bruck, R.E, An iterative solution of a variational inequality for certain monotone operators in Hilbert space, Bull. amer. math. soc., 81, 890-892, (1975) · Zbl 0332.49005
[7] Bruck, R.E, On the weak convergence of an ergodic iteration for the solution of variational inequalities for monotone operators in Hilbert space, J. math. anal. appl., 61, 159-164, (1977) · Zbl 0423.47023
[8] Passty, G.B, Asymptotic behavior of an implicit differencing scheme associated with accretive operators in Banach spaces, ()
[9] Rockafellar, R.T, Monotone operators and the proximal point algorithm, SIAM J. control and optimization, 14, 877-898, (1976) · Zbl 0358.90053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.